MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC DOVER; URINARY DRAINAGE COLLECTION KIT

CARDINAL HEALTH 200, LLC DOVER; URINARY DRAINAGE COLLECTION KIT
Model Number 6070
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the item inside the kit was faulty.According to the customer, when they inserted liquid into the balloon, it leaked.There was no harm reported.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2416314564 was reviewed and no anomalies related to the reported issue were observed.A picture and a video were provided for analysis, and upon review, the reported issue was observed.The affected component is produced by an external supplier.Per supplier investigation, a definitive root cause could not be determined, as the physical device was not returned for evaluation.Based on this information, no corrective actions are warranted at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
DOVER
Common Device Name
URINARY DRAINAGE COLLECTION KIT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23573762
Report Number1423537-2025-00462
Device Sequence Number10178716
Product Code PPG
UDI-Device Identifier10884521156937
UDI-Public(01)10884521156937(17)260301(10)2416314564
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/01/2026
Device Model Number6070
Device Catalogue Number6070
Device Lot Number2416314564
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown